MathSciNet Relay Station
MathSciNet bibliographic data
MR2032231 (2004i:47053) 47B35 (47B44)
Seubert, Steven M. Unbounded dissipative compressed Toeplitz operators. J. Math. Anal. Appl. 290 (2004), no. 1, 132–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement